Review: could Restasis cause Headache?
Summary: Headache is found among people who take Restasis, especially for people who are female, 60+ old, have been taking the drug for < 1 month, also take medication Nexium, and have Dry eyes.
We study 4,346 people who have side effects while taking Restasis from FDA and social media. Among them, 186 have Headache. Find out below who they are, when they have Headache and more.
You are not alone: join a mobile support group for people who take Restasis and have Headache >>>
Restasis has active ingredients of cyclosporine. It is often used in dry eyes. (latest outcomes from 4,485 Restasis users)
Headache (pain in head) has been reported by people with multiple sclerosis, depression, high blood pressure, rheumatoid arthritis, osteoporosis. (latest reports from 202,234 Headache patients)
On Jan, 26, 2015: 4,346 people reported to have side effects when taking Restasis. Among them, 186 people (4.28%) have Headache.
Time on Restasis when people have Headache * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Gender of people who have Headache when taking Restasis * :
Age of people who have Headache when taking Restasis * :
Severity of Headache when taking Restasis ** :
|least||moderate||severe||most severe |
How people recovered from Headache ** :
|while on the drug||after off the drug||not yet |
Top conditions involved for these people * :
- Dry eye (94 people, 50.54%)
- Rheumatoid arthritis (15 people, 8.06%)
- Asthma (8 people, 4.30%)
- Fibromyalgia (6 people, 3.23%)
- Osteoporosis (6 people, 3.23%)
Top co-used drugs for these people * :
- Nexium (18 people, 9.68%)
- Cymbalta (17 people, 9.14%)
- Aspirin (16 people, 8.60%)
- Plaquenil (14 people, 7.53%)
- Synthroid (14 people, 7.53%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Headache while taking Restasis?
You are not alone! Join a mobile support group:
- support group for people who take Restasis and have Headache
- support group for people who take Restasis
- support group for people who have Headache
Recent conversations of related support groups:
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Will my short-term memory loss, caused by levaquin, every go away?
I wonder if the clinic that gave me the Levaquin purposely harmed me. I have many drug allergies, and I wasn't given the drug sheet that shows that Lavaquin has a Black Box warning. They refused to give me an antibiotic I knew I could safely take. I'm being "haunted" by P.I.s.
- Can drinking tea few days after having a depo provera shot lessen the effectivity of contraception?
Interaction of drinking tea 3 days after having depo-provera shot
- Can a drug test result return positive for amphetamine using 500mg tylenol extra strength
Can a drug test result return positive for amphetamine using 500mg tylenol extra strength?
- What causes a headache only when coughing or shaking the head?
Head hurts only when shaken or I cough. I suspect benadryl or amytriptaline
- What's the best home remedy for jaundice?
I started out thinking that I had pancreatitis, had all the symptoms, abdominal pain that went all the way thru to the back & inability to digest food (chronic indigestion). I read about keeping the bodys pH better balanced, bought pH test strips (urine) & found I was very acidic. I began eating more alkaline foods, alkalizing my water, and avoiding really acidic foods. Stopped taking my acid reducers because they actually KEPT me more acidic. I noticed that when my body's pH was up (alkaline) the pain was tolerable but when it began to drop (acid) the pain kicked up again. My doctors say they don't necessarily think it's pancreatitis because the ultrasound doesn't show inflammation & my blood test numbers are only slightly elevated. My liver enzymes are also slightly elevated. The doctors don't Seem very concerned. Today, for the first time in 2 months since this whole thing started I noticed I'm jaundiced. What the heck is this?
More questions for: Restasis, Headache
You may be interested at these reviews (Write a review):
- Garcinia and high blood pressure
I am taking a weight loss pill last couple of days. Last two days after I ate cheese, I had headache and high blood pressure,nausea. Yesterday whole day I had stomach upset, pain, nausea. I am not going to take ot anymore.
- Dyphenhydramine and headaches horrible going one almost 24 hours a day for 4 weeks and cant get them to stop, now looking for cause . think its the dyphenhydramine im taking to help me sleep .
have been taking 3 dyphenhydramine for some time to help me sleep , just in last few weeks began having severe headache almost all the time.. cant get it to go away. just found out it can cause headache and am going to lower my intake to one per night and see if my headaches get better. am taking migrane meds and that hasnt helped a bit so think its not migranes im having. some other reason.
- Raspberry ketones - side-effect of red face, face muscle twitching
Whenever I use Raspberry Ketones 500mg capsules (1 a day) I get reddening of the tops of my cheeks coupled with muscle tightening/twitching of the cheek muscles closest to the nose (the muscles that contract if someone blows in your eyes) and the muscles at the bridge of nose at times too. Both sets of symptoms last for a day, then to be repeated again the next day on taking the next capsule. Whenever I cease using the product the symptoms likewise end. They began occurring from the very first use of the product. They are sometimes accompanied by a very low-grade headache. I thus now no longer use the product, plus the product made no difference whatsoever to my weight gain/loss when using it daily over several weeks.
- Losartan potassium headaches (1 response)
I avoided going to the doctor for years and decided it was time to bite the bullet. The bullet bit back. High Blood pressure and cholesterol. Doc prescribed me 100mg Losartan Potassium right out of the gate. At 33 years old, this concerns me. I've been on it for about a week and have had a constant moderate headache along with some slight dizziness/foggy feeling. I also noticed some ringing in my ears a few times as well. Going back to the doc today. My pharmacist says they usually start people on lower doses than 100 mg. Anyone else dealing with something similar?
- Restasis and sudden vision loss
After taking Restasis for one week, I had sudden vision loss while driving and pain in right eye. My vision returned in about two hours.
More reviews for: Restasis, Headache
Comments from related studies:
From this study (1 year ago):
Healed joint and soft tissue injuries (PID) return with increased pain and swelling. Pressure changes with position. Frequency and intensity of migraines increased with pressure symptoms. Genetic connective tissue disorder - Ehler Danlos Syndrome. Cardiac arrhythmia. History of rheumatic fever, pneumothorax, whooping cough, and severe allergic reactions.
From this study (2 years ago):
I NEVER have headaches, and since starting Restatsis it has been constant.
From this study (2 years ago):
william mcniff on Nov, 20, 2012:
No one lost muscle tissue/weight during or after the BMT????Really??? I lost 75lbs during and after my BMT. 205 to 130lbs. I have no muscle mass at all.
It has been over 4 years since my transplant and I still cannot rebuild the lost muscle. This is with
testosterone shots weight training BCAA Whey protein
creatine etc etc etc.
I find it hard to believe muscle wasting did not occur with other patients.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.